U.S. doctors online nowAsk doctors free
Houston, TX
A 21-year-old male asked:

my head feels heavy after taking 325 mg aspirin for four days once a day. i feel a little confused as well.

1 doctor answer1 doctor weighed in
Dr. Robert Killian
General Practice 28 years experience
Please Clarify: I would first think your symptoms would be related to whatever caused you to take Aspirin and not from the Aspirin itself. What is the rest of the story?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.